Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On periods, have dizzy spells, upset stomach, nausea, diarrhea, taking multivitamin. Cause and remedy?

a few days ago i started my period, at the same time ive been having many dizzy spells,im shaky, upset stomach , nausea , even a bit of diarrhea , first i thought it was vertigo , then maybe my iron levels were too low, have been taking a multi vitamin with a good iron % and no change. soft plain foods havnt helped the stomach issues either.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
some women may have premenstrual symptoms and they may extend during periods also,
if your symptoms are not getting treated with improvement in iron and by taking vitamins, you better consult gynecologist and get examined for the possible cause,
actually the exact cause of premenstrual syndrome is not known there is possibility for hormonal etiology, so you can go for hormonal preparations with your doctor's advice.
take care.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor